# SDR FDEA202201110045

- Difficulty date: January 11, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 767-300
- Aircraft serial: 63096
- Aircraft time: 6,894 hours, 3,248 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

MAIN DECK FLOOR PANEL 241AGF IS DENTED IN SEVERAL AREAS ON UPPER SURFACE FABRICATED NEW FLOOR PANEL IAW FEDEX DRAWING SRZ-25-005
